# SDR AUS20020890

- Difficulty date: May 3, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Condition: Contaminated
- Location: Hydraulic Pump,
- Component: Hydraulic Pump,
- Component part number: HYL5005
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) POWER PACK ELECTRIC MOTOR CONTAMINATED BY OIL. DURING LANDING THE LT MAIN LANDING GEAR COLLAPSED.
